# SDR USAASB01347

- Difficulty date: December 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THE EMERGENCY LIGHT OVER SEAT 10C INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
